×

zbMATH — the first resource for mathematics

Found 17 Documents (Results 1–17)

100
MathJax
Poonen, Bjorn (ed.) et al., Arithmetic of higher-dimensional algebraic varieties. Proceedings of the workshop on rational and integral points of higher-dimensional varieties, Palo Alto, CA, USA, December 11–20, 2002. Boston, MA: Birkhäuser (ISBN 0-8176-3259-X/hbk). Progress in Mathematics 226, 85-103 (2004).
MSC:  14J26
PDF BibTeX XML Cite
Full Text: arXiv
Sov. Phys., Dokl. 33, No. 3, 205-206 (1988); translation from Dokl. Akad. Nauk SSSR 299, No. 2, 301-304 (1988).
PDF BibTeX XML Cite